MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. HYPO NEDL-PRO; NEEDLE-PRO STANDALONE

SMITHS MEDICAL ASD, INC. HYPO NEDL-PRO; NEEDLE-PRO STANDALONE
Catalog Number 4291
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.Investigation is still in progress.
 
Event or Problem Description
It was stated that the needle would not securely fit on the syringe.It was disconnected during drug administration.The needle was left in patient.The device was handled by a healthcare professional.The device was withdrawn from use.There was patient involvement.The incident has been reported to the regulatory agency.Nca reference number 2025/006/020/501/005 and mhra reference 35959506-aicxml.Associated needle complaint documented on cn-399210.
 
Additional Manufacturer Narrative
H6: codes were updated.One device was returned for investigation.The reported that complaint of leakage was not observed between the mating luers.No detachment was observed.The complaint could not be confirmed.The product could not reproduce with the returned.Therefore, the complaint could not be confirmed.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.

Brand Name
HYPO NEDL-PRO
Common Device Name
NEEDLE-PRO STANDALONE
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
10 bowman dr
keene NH 03431
Manufacturer Contact
reed covert
6000 nathan lane n.
minneapolis, MN 55442
2247062300
MDR Report Key22525249
Report Number3012307300-2025-08442
Device Sequence Number8078574
Product Code FMI
UDI-Device Identifier20351688046816
UDI-Public(01)20351688046816(17)270816(10))4320592
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K923127
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4291
Device Lot Number4320592
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/14/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2025
Supplement Date Received by Manufacturer10/13/2025
Initial Report FDA Received Date07/16/2025
Supplement Report FDA Received Date10/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown